Abonnement à la biblothèque: Guest
Portail numérique Bibliothèque numérique eBooks Revues Références et comptes rendus Collections
Journal of Automation and Information Sciences
SJR: 0.238 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimer: 1064-2315
ISSN En ligne: 2163-9337

Volumes:
Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v32.i2.90
pages 66-69

Obtaining of Recurrence while Determination of the Product of a Matrix with Complicated Elements by an Arbitrary Vector

Vitaliy P. Boyun
V.M. Glushkov Institute of Cybernetics of National Academy of Sciences of Ukraine
Vladimir P. Kravchenko
V.M. Glushkov Institute of Cybernetics of National Academy of Sciences of Ukraine, Kyiv, Ukraine

RÉSUMÉ

We consider the approach for obtaining the recurrence formulas for computation of the product of a matrix with complicated elements by an arbitrary vector. As a result of this, the quadratic dependence of the volume of computations upon the system order is changed by the linear one. The considered approach can be used efficiently for a whole series of the applications connected with investigation of physical fields of different nature, complex biological systems, problems of mechanics of continua and others.


Articles with similar content:

DIFFERENTIAL CONSTRAINTS FOR THE PROBABILITY DENSITY FUNCTION OF STOCHASTIC SOLUTIONS TO THE WAVE EQUATION
International Journal for Uncertainty Quantification, Vol.2, 2012, issue 3
George Em Karniadakis, Daniele Venturi
The Reflection Principle in Two-Dimensional Boundary-Value Problems for the Helmholtz Equation
International Journal of Fluid Mechanics Research, Vol.26, 1999, issue 5-6
Ye. V. Lobova, Victor T. Grinchenko, A. M. Gomilko
Rational Control of Operability of Autonomous Aircrafts. Part 1
Journal of Automation and Information Sciences, Vol.49, 2017, issue 5
Anatoliy S. Kulik
THE STATIONARY MODES OF THE REACTION FRONT AND THEIR STABILITY FOR SOLID MEDIA WITH REGARD TO CHEMICALLY INDUCED INTERNAL STRESSES AND STRAINS
International Journal of Energetic Materials and Chemical Propulsion, Vol.5, 2002, issue 1-6
Anna G. Knyazeva
BRINKMAN'S FILTRATION OF FLUID IN RIGID POROUS MEDIA: MULTISCALE ANALYSIS AND INVESTIGATION OF EFFECTIVE PERMEABILITY
Composites: Mechanics, Computations, Applications: An International Journal, Vol.6, 2015, issue 3
Alexei V. Talonov, A. N. Vlasov, Dmitriy B. Volkov-Bogorodsky, Viktoria L. Savatorova